# SDR SWAA2024121060674

- Difficulty date: November 16, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ANGLE OUTBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 424AR AT ENGINE 2 2024-715113<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED OUTBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 424AR AT ENGINE 2 I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND CMM 71-13-30 FIGURE 4 (SHEET 6 OF 17). SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
